|Atripla and sight
Feb 2, 2008
Recent HIV (Male) patient/Atripla user as of Sept. 07. It seems like my eyesight gets blurred/fogged at times and they seem more tired as well. Any ideas as to why, since starting the Atripla? Also just a note, I look and feel healthier (CD4 up to 700 and VL down to 320) BUT I seem to want and do eat more and my nice flat stomach is getting a bit of paunch! Should I start a diet??? Slimfast, reduce food intake, fast? Any help/ideas are more than welcome.
| Response from Dr. Young
Thanks for your post.
As for your weight- weight gain is not uncommon among persons starting on HIV medications, particularly among those who start treatment with symptomatic HIV disease. Again, ask your doctor about the amount of weight that you've gained and the best strategy for moderating this.
Best of health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Swollen Glands After Anal Fingering Worried I Have HIV
- Swollen Glands After Lap Dance Worried I Have HIV
- Can A Pap Smear Diagnose An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.